首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
REMOVABLE SINGULARITIES OF SOLUTIONS OF PARABOLIC EQUATIONS
被引:0
|
作者
:
ALKHUTOV, YA
论文数:
0
引用数:
0
h-index:
0
机构:
ACAD SCI AZSSR, INST MATH & MECH, BAKU, AZERBAIJAN, USSR
ACAD SCI AZSSR, INST MATH & MECH, BAKU, AZERBAIJAN, USSR
ALKHUTOV, YA
[
1
]
机构
:
[1]
ACAD SCI AZSSR, INST MATH & MECH, BAKU, AZERBAIJAN, USSR
来源
:
RUSSIAN MATHEMATICAL SURVEYS
|
1988年
/ 43卷
/ 01期
关键词
:
D O I
:
10.1070/RM1988v043n01ABEH001517
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:229 / 230
页数:2
相关论文
共 50 条
[1]
REMOVABLE SINGULARITIES OF SOLUTIONS OF QUASILINEAR PARABOLIC EQUATIONS
EDMUNDS, DE
论文数:
0
引用数:
0
h-index:
0
EDMUNDS, DE
PELETIER, LA
论文数:
0
引用数:
0
h-index:
0
PELETIER, LA
[J].
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY,
1970,
2
(06):
: 273
-
&
[2]
REMOVABLE SINGULARITIES FOR LINEAR PARABOLIC EQUATIONS
ARONSON, DG
论文数:
0
引用数:
0
h-index:
0
ARONSON, DG
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1964,
17
(01)
: 79
-
84
[3]
REMOVABLE SINGULARITIES OF SEMILINEAR PARABOLIC EQUATIONS
Hsu, Shu-Yu
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Chung Cheng Univ, Dept Math, Min Hsiung Chia Yi 621, Taiwan
Natl Chung Cheng Univ, Dept Math, Min Hsiung Chia Yi 621, Taiwan
Hsu, Shu-Yu
[J].
ADVANCES IN DIFFERENTIAL EQUATIONS,
2010,
15
(1-2)
: 137
-
158
[4]
REMOVABLE SINGULARITIES OF SEMILINEAR PARABOLIC EQUATIONS
Hirata, Kentaro
论文数:
0
引用数:
0
h-index:
0
机构:
Akita Univ, Fac Educ & Human Studies, Akita 0108502, Japan
Akita Univ, Fac Educ & Human Studies, Akita 0108502, Japan
Hirata, Kentaro
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
2014,
142
(01)
: 157
-
171
[5]
REMOVABLE SINGULARITIES AND QUASILINEAR PARABOLIC EQUATIONS
SARAIVA, LMR
论文数:
0
引用数:
0
h-index:
0
SARAIVA, LMR
[J].
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY,
1984,
48
(MAY)
: 385
-
400
[6]
REMOVABLE SINGULARITIES OF SOLUTIONS OF 2ND-ORDER PARABOLIC EQUATIONS
ALKHUTOV, YA
论文数:
0
引用数:
0
h-index:
0
ALKHUTOV, YA
[J].
MATHEMATICAL NOTES,
1991,
50
(5-6)
: 1097
-
1103
[7]
Removable isolated singularities for solutions of doubly nonlinear anisotropic parabolic equations
Namlyeyeva, Yu. V.
论文数:
0
引用数:
0
h-index:
0
机构:
NAS Ukraine, Inst Appl Math & Mech, UA-83114 Donetsk, Ukraine
NAS Ukraine, Inst Appl Math & Mech, UA-83114 Donetsk, Ukraine
Namlyeyeva, Yu. V.
Shishkov, A. E.
论文数:
0
引用数:
0
h-index:
0
机构:
NAS Ukraine, Inst Appl Math & Mech, UA-83114 Donetsk, Ukraine
NAS Ukraine, Inst Appl Math & Mech, UA-83114 Donetsk, Ukraine
Shishkov, A. E.
Skrypnik, I. I.
论文数:
0
引用数:
0
h-index:
0
机构:
NAS Ukraine, Inst Appl Math & Mech, UA-83114 Donetsk, Ukraine
NAS Ukraine, Inst Appl Math & Mech, UA-83114 Donetsk, Ukraine
Skrypnik, I. I.
[J].
APPLICABLE ANALYSIS,
2010,
89
(10)
: 1559
-
1574
[8]
Removable singularities of solutions of elliptic equations
Pokrovskii A.V.
论文数:
0
引用数:
0
h-index:
0
机构:
Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev
Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev
Pokrovskii A.V.
[J].
Journal of Mathematical Sciences,
2009,
160
(1)
: 61
-
83
[9]
REMOVABLE SINGULARITIES OF SOLUTIONS OF ELLIPTIC EQUATIONS
SERRIN, J
论文数:
0
引用数:
0
h-index:
0
SERRIN, J
[J].
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,
1964,
17
(01)
: 67
-
78
[10]
ON REMOVABLE SINGULARITIES OF BOUNDED SOLUTIONS TO QUASIELLIPTIC EQUATIONS
ALBOROVA, MS
论文数:
0
引用数:
0
h-index:
0
ALBOROVA, MS
VODOPYANOV, SK
论文数:
0
引用数:
0
h-index:
0
VODOPYANOV, SK
[J].
SIBERIAN MATHEMATICAL JOURNAL,
1992,
33
(04)
: 543
-
556
←
1
2
3
4
5
→